# SDR DALA2022060603922

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,478 hours, 39,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 L1 DOOR SLIDE ARMING HANDLE NEEDS ADJUSTMENT, MOVES TOO EASILY. CORRECTIVE ACTION: ADJUSTED DOOR ARMING LEVER PER A320 AMM 52-12. OK FOR SERVICE. (6968027)
